# SDR UIEA2020021090216

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,545 hours, 10,956 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS R/H PACK OFF LIGHT AND R/H PACK OFF EICAS ADVISORY MESSAGE NOT ILLUMINATED WITH PACK SWITCH OFF.( TRANSFERRED TO MDDR 124437 IAW DDG 21-51-01-01, CAT 'C', DUE 19FEB20, RESTRICTED TO WITHIN 60 MIN OF SUITABLE AIRPORT.  LP 1086889- M5 PACK CONTROL ( TEP ) VALVE CANNON PLUG SECURED -FLOW CONTROL VALVE  CANNON PLUG SECURED  OPS CHECK GOOD  RIGHT PACK  TEST OK  IAW AMM 21-51-12 00 )
